CAN CAUSE ADDICTION - FOR THREE DAYS USE ONLY Paramol Tablets - You Can't Hit Pain Much Harder12 easy to swallow paracetamol plus Dihydrocodeine tablets Paramol combines Dihydrocodeine with the tried and tested pain relief of paracetamol, giving you a powerful way to fight pain.Paracetamol acts as an analgesic (pain killer) and antipyretic (lowers body temperature); Dihydrocodeine Tartrate is also a powerful analgesic.Paramol tablets can be used for the treatment of headache, migraine, feverish conditions, period pains, toothache and other dental pain, backache, and other muscular aches and pains.
For adults and children over 12 years:
One or two tablets may be taken every four to six hours. Do not take more than eight tablets in any 24 hour period. Paramol tablets should be taken before or during meals.
The elderly: Caution should be observed when increasing the dose in the elderly.
Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems (including non-cirrhotic liver damage), are pregnant, breast-feeding, or have asthma or breathing difficulties.
WARNING: Do not exceed the stated dose. If symptoms persist consult your doctor. May cause dizziness. If affected do not drive or operate machinery. Avoid alcoholic drink. If you need to use this medicine for more than three days at a time, see your doctor or pharmacist. Taking dihydrocodeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse. Some side effects of taking Paramol maybe nausea, vertigo, dizziness, headache and constipation. Very rarely, a skin rash may occur.
CONTAINS PARACETAMOL: Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
Paramol tablets should be given cautiously to patients with allergic disorders.
If you are taking domperidone or metoclopramide (to treat nausea and vomiting), cholestyramine (to reduce cholesterol), or any medication to thin the blood, e.g. warfarin, then consult your doctor before taking this product.
Keep out of reach of children. Do not store over 25
Each tablet contains Dihydrocodeine Tartrate 7.46mg and Paracetamol 500mg.